Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 152, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 4, 2012, 4:20 PM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 4:20 PM CDT (21:20 UTC)
- Expired
- Sep 4, 2012, 5:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Gove County, KS, Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 4:48 PM CDT | TSTM WND DMG | Quinter, KS | SEVERAL ONE INCH DIAMETER TREE LIMBS HAD BEEN BROKEN ACROSS THE TOWN. |
| Sep 4, 4:48 PM CDT | TSTM WND GST 64 | Quinter, KS | |
| Sep 4, 5:19 PM CDT | TSTM WND GST 58 | Hill City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS53 KGLD 042120
SVRGLD
KSC063-065-179-042215-
/O.NEW.KGLD.SV.W.0152.120904T2120Z-120904T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
420 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GOVE COUNTY IN WEST CENTRAL KANSAS...
GRAHAM COUNTY IN NORTHWEST KANSAS...
SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 515 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 5
MILES NORTH OF GRAINFIELD...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARK...TASCO...QUINTER...STUDLEY...MORLAND...SAINT PETER...
PENOKEE...HILL CITY AND BOGUE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 85 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3913 9962 3913 10014 3898 10015 3899 10066
3953 10063 3953 9961
TIME...MOT...LOC 2120Z 276DEG 33KT 3918 10047
WIND...HAIL 80MPH 1.00IN
$$
BULLER3 follow-up statements
368
WWUS53 KGLD 042154
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM CDT TUE SEP 4 2012
KSC063-065-179-042215-
/O.CON.KGLD.SV.W.0152.000000T0000Z-120904T2215Z/
SHERIDAN KS-GOVE KS-GRAHAM KS-
454 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAHAM...
NORTHEASTERN GOVE AND EASTERN SHERIDAN COUNTIES UNTIL 515 PM CDT...
AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
QUINTER...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SAINT PETER...MORLAND...PENOKEE...HILL CITY AND BOGUE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 98 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3899 10043 3953 10035 3953 9961 3913 9962
3913 10014 3898 10015
TIME...MOT...LOC 2154Z 269DEG 27KT 3907 10014
WIND...HAIL 70MPH 1.00IN
$$
BULLER695
WWUS53 KGLD 042159
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM CDT TUE SEP 4 2012
KSC063-065-179-042215-
/O.CON.KGLD.SV.W.0152.000000T0000Z-120904T2215Z/
SHERIDAN KS-GOVE KS-GRAHAM KS-
459 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAHAM...
NORTHEASTERN GOVE AND EASTERN SHERIDAN COUNTIES UNTIL 515 PM CDT...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
COLLYER...OR 5 MILES EAST OF QUINTER...AND WAS MOVING EAST AT 30 MPH.
IN ADDITION...AT 448 PM CDT...AN AUTOMATED OBSERVING STATION
MEASURED A 64 MPH GUST IN QUINTER WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAINT PETER...MORLAND...PENOKEE...HILL CITY AND BOGUE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 98 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3899 10043 3953 10035 3953 9961 3913 9962
3913 10014 3898 10015
TIME...MOT...LOC 2157Z 269DEG 27KT 3907 10011
WIND...HAIL 70MPH 1.00IN
$$
BULLER849
WWUS53 KGLD 042214
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT TUE SEP 4 2012
KSC063-065-179-042224-
/O.EXP.KGLD.SV.W.0152.000000T0000Z-120904T2215Z/
SHERIDAN KS-GOVE KS-GRAHAM KS-
514 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR GRAHAM...NORTHEASTERN GOVE AND
EASTERN SHERIDAN COUNTIES WILL EXPIRE AT 415 PM MDT/515 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS...A LOT OF SMALL HAIL...AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 3899 10043 3953 10035 3953 9961 3913 9962
3913 10014 3898 10015
TIME...MOT...LOC 2214Z 269DEG 27KT 3907 9995
$$
BULLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:35 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 4, 2:35 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 135 PM MDT TUE SEP 4 2012 .UPDATE... ISSUED AT 128 PM MDT TUE SEP 4 2012 INSTABILITY AND AVAILABLE MOISTURE HAVE BEEN ENOUGH TO PRODUCE AN AREA OF ISOLATED SHOWERS WITH A FEW THUNDERSTORMS IN THE VICINITY OF THE CONVERGENT AREA NEAR A DRYLINE THAT WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA DURING THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. EXPECT ONLY SOME GUSTY WINDS AND A TRACE TO A COUPLE HUNDREDTHS OF AN INCH OF MOISTURE WITH ANY STORMS THAT DEVELOP. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY EVENING) ISSUED AT 1130 AM MDT TUE SEP 4 2012 EXPECT A SHORT WAVE TROUGH MOVE MOVE EAST OF THE ROCKIES AND ACROSS THE PLAINS THIS AFTERNOON AND EVENING MAINLY ACROSS WEST CENTRAL AND SOUTHWEST KANSAS. SOME MID-LEVEL INSTABILITY IS ALREADY SHOWING UP IN A MOIST LAYER ALOFT AS THERE IS MINIMAL DEVELOPMENT IN THE AREA ALREADY...BUT IT IS VERY HIGH BASED. WITH HIGHER DEWPOINTS REMAINING TO THE SOUTH AND DRYER AIR EXPECTED TO MOVE INTO THE REGION FROM THE NORTHWEST THIS EVENING...HAVE KEPT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH LATE THIS AFTERNOON AND EVENING MAINLY ACROSS THE FAR SOUTH AND SOUTHEAST WHERE THE BETTER LOW LEVEL MOISTURE RESIDES WITH CHANCES OF PRECIPITATION DECREASING AFTER MIDNIGHT. EXPECT TEMPERATURES ABOUT 10 DEGREES COOLER ON WEDNESDAY THAN ON TUESDAY AS A COOLER AREA OF HIGH PRESSURE MOVES INTO THE PLAINS STATES. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 1250 PM MDT TUE SEP 4 2012 WEDNESDAY NIGHT-FRIDAY...FORECAST AREA TO REMAIN UNDER NORTHWEST FLOW ALOFT THROUGH THE PERIOD. SFC HIGH MOVES OFF TO THE EAST WEDNESDAY NIGHT WITH A SFC TROUGH OVER THE AREA THURSDAY. AN UPPER WAVE WITHIN THE NORTHWEST FLOW PATTERN WILL MOVE THROUGH AFTER MIDNIGHT THURSDAY NIGHT BRINGING A COLD FRONT AND BREEZY TO WINDY NORTH WINDS WITH IT. THE WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST. STILL NOT TERRIBLY IMPRESSED WITH PRECIPITATION CHANCES THURSDAY AND HAVE TRIMMED BACK POPS MAINLY ACROSS THE WESTERN 2/3 OF THE AREA. MAY SEE A FEW THUNDERSTORMS LATE THURSDAY AFTERNOON ALONG THE SFC TROUGH WHICH WOULD BE GENERALLY EAST OF THE CO/KS BORDER. BEST CHANCE OF PRECIP ACROSS THE AREA STILL SEEMS TO BE FRIDAY WITH THE APPROACH AND PASSAGE OF THE ABOVE MENTIONED WAVE AND COLD FRONT. LOW TEMPERATURES WEDNESDAY NIGHT AND THURSDAY NIGHT IN THE MID 50S TO LOW 60S. HIGH TEMPERATURES THURSDAY UPPER 80S TO LOW 90S FALLING INTO THE 70S FRIDAY. FRIDAY NIGHT-TUESDAY...UPPER RIDGE TO SLOWLY MOVE OVER THE AREA FROM THE WEST THROUGH SUNDAY BEFORE FLATTENING A BIT MONDAY AND TUESDAY AS A WEATHER SYSTEM SKIRTS ACROSS THE US/CANADIAN BORDER. LOOKS TO BE DRY THROUGH MONDAY. MOISTURE AND PRECIPITATION CHANCES SLOWLY INCREASE TUESDAY. HIGH TEMPERATURES START THE PERIOD IN THE 70S...WARMING INTO THE 80S SUNDAY THROUGH TUESDAY. LOW TEMPERATURES COOLEST FRIDAY NIGHT AND SATURDAY NIGHT WITH LOW 50S...RISING INTO THE UPPER 50S TO LOW 60S MONDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1130 AM MDT TUE SEP 4 2012 VFR CONDITIONS WILL PREVAIL WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE CENTRAL HIGH PLAINS REGION. AM NOT CONFIDENT INDIVIDUAL STORMS WILL MOVE DIRECTLY OVER THE TAF SITES...SO HAVE NOT INCLUDED THEM IN THE KMCK OR KGLD TAFS. GUSTY WEST TO SOUTHWEST WINDS ACROSS THE REGION THIS AFTERNOON WILL SLACKEN AFTER SUNSET AND BECOME LIGHT. AFTER ABOUT 08Z...WINDS WILL TURN NORTH NORTHWEST AND BECOME GUSTY AS A COOL FRONT MOVES ACROSS THE REGION. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...LOCKHART SHORT TERM...LOCKHART LONG TERM...99 AVIATION...LOCKHART
Hazardous weather outlook, Sep 4, 11:57 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1057 AM MDT TUE SEP 4 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1057 AM MDT TUE SEP 4 2012 /1157 AM CDT TUE SEP 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY FROM 3 PM MDT TO 9 PM MDT SOUTH OF A LINE FROM FLAGLER COLORADO TO HILL CITY KANSAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS MAY PRODUCE WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON THROUGH FRIDAY MORNING. SOME STORMS MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 4, 2:38 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 138 PM MDT TUE SEP 4 2012 KSZ013-042000- SHERMAN- 138 PM MDT TUE SEP 4 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODLAND...MOVING EAST AT 35 MPH. WINDS TO 55 MPH AND BLOWING DUST ARE ARE EXPECTED WITH THIS STORM. && LAT...LON 3953 10144 3931 10139 3926 10185 3943 10190 TIME...MOT...LOC 1937Z 253DEG 30KT 3937 10175 THEDE
Special weather statement, Sep 4, 3:16 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 216 PM MDT TUE SEP 4 2012 KSZ014-015-028-029-042100- GOVE-LOGAN-SHERIDAN-THOMAS- 316 PM CDT TUE SEP 4 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF LEVANT...MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3928 10059 3901 10072 3920 10137 3945 10126 TIME...MOT...LOC 2016Z 291DEG 26KT 3929 10119 BULLER
Local storm report, Sep 4, 4:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
309 PM MDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND GST ANGELUS 39.19N 100.69W
09/04/2012 M78 MPH SHERIDAN KS MESONET
ALSO DIME SIZED HAIL
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 2:38 PM CDT | Special Weather Statement | GLD | Sherman | 22 min |
| Sep 4, 3:16 PM CDT | Special Weather Statement | GLD | Thomas | 44 min |
| Sep 4, 3:28 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 62 min |
| Sep 4, 5:32 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| Sep 4, 6:36 PM CDT | Special Weather Statement | GLD | Graham | 24 min |
| Sep 4, 6:41 PM CDT | Special Weather Statement | GLD | Gove | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.